MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Failure to Interrogate (1332); Migration or Expulsion of Device (1395); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient would typically charge their implanted neurostimulator for about 90 minutes and today (on (b)(6) 2026, and last week too) they put the recharger on the patient and it went for like 25 minutes and then it started beeping again.The caller stated they would have to reposition the recharging antenna to get the sensors matched up on the sensor under the patient's skin and it would work for like a minute and then the beeping would start again.Caller confirmed that the implantable neurostimulator (ins) was shifting under the patient's skin.Patient was in the background of the call and said the ins had been moving around for a long time and that the moving around had started before the recent issue with the recharger not staying connected had begun.Caller said the recharger not connecting appeared to have happened all of sudden and they never had an issue before.They also mentioned they were not with the patient every day so they would ask the other caregivers if they'd noticed an issue.Patient could not say for how long the ins had been moving around.Patient services reviewed recharging considerations with the caller.The caller said the patient was in a recliner and it was electric.There was also a tv nearby.Patient services had the caller unplug the recliner.Caller said the patient would always charge in this recliner in the past with no issues.Patient services asked the caller if they could feel all the corners of the implant and the caller said they didn't even know what the implant looked like so patient services described the implant to the caller.Caller was able to "line the recharger up" over the ins and connect to start charging the ins however then the recharger went back to beeping again almost immediately after.Patient thought the ins still had power and the therapy was still on but the patient didn't have a handset, they used the programmer to connect and they hadn't been able to check the ins battery status because they hadn't been able to connect with the programmer.Programmer was not mentioned to be present at the time of the call so no serial number was collected.Patient recently moved to a new address and has a new healthcare provider (hcp) and when the patient was last at the hcp's office the hcp hadn't been able to check the ins status with the tablet thought patient services wanted to admit it was difficult to understand what exactly happened at the hcp office but it was agreed upon they were currently not able to connect with the patient's programmer.The issue was not resolved through troubleshooting.The patient was redirected to follow up with their healthcare provider (hcp) to further address the issue and to check the status of their implant battery.Patient's representative stated they were going to try charging the patient in a different position and call back if they needed further assistance but noted they would also reach out to the patient's hcp.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24911659
Report Number3004209178-2026-06706
Device Sequence Number15909663
Product Code MHY
UDI-Device Identifier00643169864238
UDI-Public(01)00643169864238(17)200714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2020
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date07/09/2026
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexFemale